It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane users
Sep 6, 2004
Hi Jodi,
I just finished up my course of acctuane a week ago. Like you, I was put on 40mg (which stayed the same throughout the five months). I didn't experience an initial breakout at all. My skin got very oily, much more than usual, in the first month and blackheads and other impurities starting coming out. By the middle of the second month, my skin was dry and my pores were clean. My chin and the corners of my nose were mainly the areas that became dry and flaky. I ditched all cleansers and bought only cetaphil cleanser and cetaphil moisturizer. Anyway, my side effects were very minimal. Dry skin (kept hydrated by moisturizer and drinking lots of water), chapped lips (I kept lip balm everywhere....on my desk at work, in my car, next to my bed), and in the first couple of months, I'd have very dry nose (I used to just use a little bit of vasaline up there lol). Good luck!





All times are GMT -7. The time now is 06:15 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!